# SDR IPXA2M73300

- Difficulty date: April 9, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7063502
- Condition: Corroded
- Location: Bs 1219 L16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CABIN LONGERON 16R FITTING HAS EXFOLIATION CORROSION AT STA 1219.  REPAIRED MAIN CABIN LONGERON 16R AT BS 1199 TO 1219 IAW EA 011-5310-01-A3838 AND EO MD11-5310-46949-A.
